# SDR DALA2023091507586

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FILLET FAIRING FORMER LH SIDE STA Y=832. SUMMARY OF NRC 00603: CORROSION LEVEL 2. FILLET FAIRING FORMER LH SIDE STA Y=832 WAS REPLACED PER B-717-200 SRM 51-41-02-0G PAR 4. (LP #2969510)
